Illinois Journal of Mathematics

On permutation representations

Alex Heller

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 32, Issue 3 (1988), 501-509.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255989001

Digital Object Identifier
doi:10.1215/ijm/1255989001

Mathematical Reviews number (MathSciNet)
MR947042

Zentralblatt MATH identifier
0661.20006

Subjects
Primary: 20B07: General theory for infinite groups
Secondary: 18B99: None of the above, but in this section

Citation

Heller, Alex. On permutation representations. Illinois J. Math. 32 (1988), no. 3, 501--509. doi:10.1215/ijm/1255989001. https://projecteuclid.org/euclid.ijm/1255989001


Export citation